MathSciNet Relay Station
MathSciNet bibliographic data
MR360455 10A40
Zachariou, Andreas; Zachariou, Eleni Perfect, semiperfect and Ore numbers. Bull. Soc. Math. Grèce (N.S.) 13 (1972), no. 1-2, 12–22.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement